I was just released from Hamet Hospital friday from dehydrat


Q: I was just released from Hamet Hospital friday from dehydration. They tested my blood and it came out normal. Then I had realized that I may had taken too much depakote. I had looked online for the symptoms it can cause and I'm confused because there's a lot of things that can cause dehydration. I had called Stairways behavioral health and the nurse implied psychosomatic dysphoria. My question is what can cause someone to feel like their dying. It feels like I'm falling into a coma or to the afterlife. I don't deny that I'm paranoid and anxiety but the feelings are real. Please help so I can relax. It seems that no one is giving me a direct answer. Thanx, yours truly Charles


A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
Electrolyte disorders where the sodium and potassium levels get very low, can cause a dying like feeling besides severe anemia, which does not seem likely in your case.
You can get your RFT with serum electrolytes evaluated.

Hope this was helpful,

Related Q&A

Q: Is it harmful to take nystatin oral terconazole vagl at the same time to cure a vaginal and oral yeast infection?

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon